GAVISCON LIQUID DOUBLE ACTION 150ML

Weight 0.15 kg

RM30.71

In Stock

150ml/bottle

In Stock
Add to Wishlist
Add to Wishlist
Add to Wishlist
Add to Wishlist
Category:
Covid-19 Info: We keep delivering.
  • Delivery across Peninsular Malaysia and Self-Pickup available
  • Pick the best of the best. Eat local, consume local, closer to nature.
  • Get quality products at competitive price

Description

Fast soothing relief from heartburn.
Helps to prevent the stomach contents including acid from flowing back up into the esophagus (food pipe), relieving heartburn symptoms

Additional information

Weight 0.15 kg

Reviews

There are no reviews yet.

Be the first to review “GAVISCON LIQUID DOUBLE ACTION 150ML”

Quick Comparison

SettingsGAVISCON LIQUID DOUBLE ACTION 150ML removeGAVISCON LIQUID PEPPERMINT 200ML removePANADOL ACTIFAST 10 TABLET removeCALTRATE 600 PLUS 100’ removePANADOL REGULAR 10 TABLET remove
NameGAVISCON LIQUID DOUBLE ACTION 150ML removeGAVISCON LIQUID PEPPERMINT 200ML removePANADOL ACTIFAST 10 TABLET removeCALTRATE 600 PLUS 100’ removePANADOL REGULAR 10 TABLET remove
Image
SKU
Rating
PriceRM30.71RM33.40RM8.30RM45.00RM4.30
StockIn Stock In Stock In Stock In Stock In Stock
AvailabilityIn StockIn StockIn StockIn StockIn Stock
Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Description150ml/bottle200ml/bottle10 tablet/strip100 tablet/bottle10 tablet/strip
ContentFast soothing relief from heartburn. Helps to prevent the stomach contents including acid from flowing back up into the esophagus (food pipe), relieving heartburn symptomsFast soothing relief from heartburn. Helps to prevent the stomach contents including acid from flowing back up into the esophagus (food pipe), relieving heartburn symptomsPanadol ActiFast is absorbed twice as fast as standard paracetamol tablets to relieve pain even faster.Each tablet contain : 1. Calcium Carbonate 2. Vitamin D - to help increase calcium absorption. 3. Magnesium - Important for maintaining strong bones. 4. Zinc, Copper, Manganese - Essential for skeletal development * No added sugar, salt-free, lactose-free and preservative-free.Active ingredient: Paracetamol 500mg Children 6 to 11 years: 1/2-1 caplet (250mg-500mg) taken every 4 to 6 hours as required. Do not take more than 2000mg paracetamol per day or do not take more than 4 caplets per day Adult or Children over 12 years.: 1-2 caplets (500mg-1000mg) taken every 4 to 6 hours as required. Do not take more than 4000mg paracetamol per day or do not take more than 8 caplets per day
Weight0.150.20.050.20.05
DimensionsN/AN/AN/AN/AN/A
Additional information
Weight 0.15 kg
Weight 0.2 kg
Weight 0.05 kg
Weight 0.2 kg
Weight 0.05 kg
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
  • Description
  • Content
  • Weight
  • Dimensions
  • Additional information
  • Attributes
  • Custom attributes
  • Custom fields
Click outside to hide the comparison bar
Compare